Alert archive / Ohio / Flash Flood Warnings in 2023

Flash Flood Warning 5, NWS Wilmington, OH

July 17, 2023Preble County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 17, 2023, 8:29 PM EDT for Preble County, Ohio. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2023, 8:29 PM EDT (00:29 UTC)
Expired
Jul 17, 2023, 10:02 PM EDT
In force
93 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Preble County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1608 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1608 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

639 
WGUS51 KILN 180029
FFWILN
OHC135-180230-
/O.NEW.KILN.FF.W.0005.230718T0029Z-230718T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
829 PM EDT Mon Jul 17 2023

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Southwestern Preble County in west central Ohio...

* Until 1030 PM EDT.

* At 829 PM EDT, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 2 and 3 inches of rain have 
  fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Camden, College Corner, Muttonville, Lake Lakengren, Sugar Valley, 
  Morning Sun, Fairhaven, Hueston Woods State Park and Wheatville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3969 8481 3971 8457 3957 8461 3957 8481

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
342 
WGUS71 KILN 180202
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1002 PM EDT Mon Jul 17 2023

OHC135-180212-
/O.CAN.KILN.FF.W.0005.000000T0000Z-230718T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Preble OH-
1002 PM EDT Mon Jul 17 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN PREBLE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3969 8481 3971 8457 3957 8461 3957 8481

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 7:45 PM EDT, 44 minutes earlier.

Area forecast discussion, Jul 17, 7:45 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
745 PM EDT Mon Jul 17 2023

.SYNOPSIS...
A cold front will move southeast through the Great Lakes and
Ohio Valley tonight, bringing a chance of showers and
thunderstorms. Precipitation chances will decrease into Tuesday
as stalls out near the Ohio River. Additional chances for
showers and thunderstorms are expected Tuesday night into
Wednesday as a warm front lifts north into the Ohio Valley.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Scattered thunderstorms across southeast portions of our area
will continue to move off to the east through mid to late
afternoon. Elsewhere across our area, the airmass will continue
to destabilize through the rest of the afternoon ahead of a
weak cold front that will sag southeast into our area through
this evening. This will lead to more widespread shower
and thunderstorms development for our northwest and western
areas through late afternoon with the storms then moving
southeast across much of the rest of our area heading into this
evening. Deep layer shear in the 30 to 40 knot range and dcapes
pushing up to around 1000 J/KG will support the potential for a
few severe storms, with the primary threat being damaging winds
along with the potential for some large hail. The front is
forecast to stall out across southern portions of our area
overnight and this could lead to some shower and thunderstorm
activity lingering for areas along and south of the Ohio River.
Locally heavy downpours can be expected and with we end up with
some training storms, localized flooding may also become a
concern. Lows tonight will be in the low to mid 60s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
With the front washing/stalling out along or just to the south
of the Ohio River, will linger some slight chance pops across
mainly our southern areas during the day on Tuesday. The HRRR
smoke model is suggesting some lingering, but less concentrated
smoke across the region through the day on Tuesday. It also appears
to be pinching off the smoke somewhat, so will hold off on
including any mention of haze/smoke in the forecast for now.
Highs on Tuesday will be in the upper 70s to low 80s.

The models have trended a little farther to the southwest with
a mid level short wave/MCS moving through the lower to mid Ohio
Valley Tuesday night into Wednesday morning. As a result, will
keep pops in the chance category, with the highest pops across
our southwest. The exact timing and track of the Tuesday night
MCS may affect how things play out through the day on Wednesday.
As of now, it looks like the remnant cold front/boundary may
lift back north into our area as a warm front through the day on
Wednesday. This, combined with some additional mid level
energy, should result in some decent chances for showers and
storms, especially across our southern areas. Highs on Wednesday
will be in the 80 to 85 degree range.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
On Wednesday night, an upper level trough will be moving east
through northern Quebec, with a second upper level trough moving ESE
into the northern Great Lakes. To the south of these features, the
flow over the Ohio Valley will be pivoting from northwesterly to
westerly, as a a 700mb wave crosses through the area. A surge of
theta-e in the low levels is expected heading into Wednesday night,
though in reality, this may be disrupted somewhat by the Wednesday
morning MCS. Impacts from that MCS will have effects on the forecast
for Wednesday night and beyond, so overall confidence is fairly low.
Most models do suggest an environment that may become favorable for
additional storm development Wednesday night through early Thursday
morning, so some PoPs will be maintained.

The greatest chance for precipitation during this part of the
forecast period will be on Thursday afternoon and evening. The warm
sector will become established over the ILN CWA on Thursday, with
an area of low pressure moving across the lower peninsula of
Michigan, and a cold front trailing behind it to the southwest. This
is still a few days away, but early indications are that instability
and shear could both be just enough for some risk of strong storms.

Cold frontal passage late Thursday into Friday morning will bring in
a drier and slightly cooler air mass, with rain much less likely for
Friday and Saturday. For Sunday and Monday, confidence is very low
in the forecast specifics, but broad troughing will likely be
settling into the eastern half of the CONUS, suggesting at least
some chance for precipitation will exist.

Thursday will likely be the warmest day of the extended period, with
highs in the mid to upper 80s. Behind the cold front, Friday and
Saturday will be cooler, with highs in the upper 70s to lower 80s.
Some warming is possible thereafter.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
Thunderstorms have developed across central Indiana into west
central Ohio this afternoon - in a region of low level theta-e
advection, where moderate instability exists ahead of a
southward advancing cold front.

This cold front will push southeast into the region through
this evening before stalling out near the Ohio River late
tonight into Tuesday morning.

Shower and thunderstorm will overspread the TAF sites early this
evening with strong to damaging winds possible across the
western TAF sites early. Have locally expanded the severe
thunderstorm watch.

Pcpn should then taper off through the overnight hours. Outside
of the storms, areas of MVFR haze will persist into tonight. In
addition, some MVFR cig development will be possible in the
wake of the pcpn later tonight and into Tuesday morning. MVFR
cigs will lift into VFR later Tuesday morning into the
afternoon.

OUTLOOK...Thunderstorms possible at times Tuesday night into
Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Hatzos
AVIATION...AR
Hazardous weather outlook, Jul 17, 4:18 AM EDT, 16 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
418 AM EDT Mon Jul 17 2023

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180830-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
418 AM EDT Mon Jul 17 2023

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Thunderstorms are expected this afternoon and evening, with the
potential for a couple of storms to become severe. The primary severe
weather threats would be damaging winds and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 17, 7:17 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
717 PM EDT Mon Jul 17 2023

INZ050-058-172345-
Fayette IN-Wayne IN-
717 PM EDT Mon Jul 17 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN WAYNE AND
FAYETTE COUNTIES THROUGH 745 PM EDT...

At 717 PM EDT, a strong thunderstorm was located near Dublin, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 45 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Connersville, Centerville, Cambridge City, Hagerstown, Dublin,
Glenwood, Waterloo, Columbia, Bunker Hill, Greens Fork, East
Germantown, Mount Auburn, Alquina, Mettel Field, Jacksonburg,
Nulltown, Bentonville, Beesons and Springersville.

This includes I-70 in Indiana between mile markers 134 and 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
east central Indiana.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      3995 8520 3995 8497 3973 8502 3973 8504
      3961 8504 3954 8530
TIME...MOT...LOC 2317Z 296DEG 15KT 3984 8529

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

Hatzos
Local storm report, Jul 17, 7:30 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
730 PM EDT MON JUL 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             SW NEW MADISON          39.96N 84.71W
07/17/2023  E1.00 INCH       DARKE              OH   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 1 INCH HAIL NEAR INTERSECTION OF
            ARNOLD ST. AND S MAIN ST.

&&

LC
Special weather statement, Jul 17, 7:51 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
751 PM EDT Mon Jul 17 2023

OHZ080-081-180015-
Highland OH-Adams OH-
751 PM EDT Mon Jul 17 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ADAMS
AND SOUTHEASTERN HIGHLAND COUNTIES THROUGH 815 PM EDT...

At 751 PM EDT, a strong thunderstorm was located near Belfast, moving
east at 25 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Belfast, New Market, Emerald, May Hill, Berrysville, State Route 136
at US Route 62 and Serpent Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3899 8368 3900 8368 3902 8367 3904 8372
      3915 8367 3914 8339 3897 8342
TIME...MOT...LOC 2351Z 282DEG 22KT 3907 8363

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Aiena
Local storm report, Jul 17, 7:55 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT MON JUL 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             1 WSW WEST MANCHESTER   39.90N 84.63W
07/17/2023  M1.00 INCH       PREBLE             OH   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 1 INCH HAIL.

&&

LC
Special weather statement, Jul 17, 8:05 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
805 PM EDT Mon Jul 17 2023

OHZ054-055-064-180030-
Madison OH-Franklin OH-Pickaway OH-
805 PM EDT Mon Jul 17 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
FRANKLIN, NORTHWESTERN PICKAWAY AND SOUTHEASTERN MADISON COUNTIES
THROUGH 830 PM EDT...

At 805 PM EDT, a strong thunderstorm was located near Mount Sterling,
moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Columbus, Grove City, Grandview Heights, Obetz, Commercial Point,
Urbancrest, Valleyview, Harrisburg, Orient, Lockbourne, Derby,
Georgesville, Darbydale, Big Plain, Wrightsville and Lincoln Village.

This includes the following Interstates...
 I-70 in Ohio between mile markers 96 and 98.
 I-71 in Ohio between mile markers 86 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3971 8324 3984 8333 3998 8305 3988 8297
      3975 8298
TIME...MOT...LOC 0005Z 248DEG 15KT 3981 8322

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hatzos
Special weather statement, Jul 17, 8:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
823 PM EDT Mon Jul 17 2023

INZ073-180100-
Ripley IN-
823 PM EDT Mon Jul 17 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN RIPLEY
COUNTY THROUGH 900 PM EDT...

At 823 PM EDT, a strong thunderstorm was located near Greensburg,
moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Batesville, Milan, Osgood, Sunman, Napoleon, Millhousen, Ballstown,
Penntown, Huntersville and Otter Village.

This includes I-74 in Indiana between mile markers 149 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southeastern Indiana.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3920 8544 3931 8522 3931 8507 3924 8508
      3910 8511 3913 8544
TIME...MOT...LOC 0023Z 253DEG 23KT 3924 8547

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:01 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble29 min
Jul 17, 8:05 PM EDTSpecial Weather StatementILNFranklin25 min
Jul 17, 8:10 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble50 min
Jul 17, 8:12 PM EDTSevere Thunderstorm WarningILNButler, Hamilton48 min
Jul 17, 8:15 PM EDTAreal Flood AdvisoryILNButler, Preble108 min
Jul 17, 8:23 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren52 min
Jul 17, 8:35 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Warren40 min
Jul 17, 8:42 PM EDTSpecial Weather StatementILNHamilton33 min
Jul 17, 8:48 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren42 min
Jul 17, 8:59 PM EDTSevere Thunderstorm Warning Considerable damage threatILNClinton, Fayette, Greene, Highland, Warren46 min
Jul 17, 9:03 PM EDTAreal Flood AdvisoryILNButler, Greene, Montgomery, Warren107 min
Jul 17, 9:03 PM EDTSpecial Weather StatementILNLicking27 min
Jul 17, 9:09 PM EDTSpecial Weather StatementILNBrown, Clermont, Warren36 min
Jul 17, 9:17 PM EDTSpecial Weather StatementILNFairfield28 min
Jul 17, 9:19 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Warren118 min
Jul 17, 9:24 PM EDTSevere Thunderstorm WarningILNFayette25 min
Jul 17, 9:40 PM EDTSevere Thunderstorm WarningILNFairfield, Pickaway35 min
Jul 17, 9:43 PM EDTSpecial Weather StatementILNHighland32 min
Jul 17, 9:50 PM EDTSpecial Weather StatementILNPickaway25 min
Jul 17, 10:05 PM EDTSpecial Weather StatementILNAdams, Pike, Ross, Scioto40 min
Jul 17, 10:08 PM EDTSpecial Weather StatementILNFairfield, Hocking52 min
Jul 17, 10:23 PM EDTSpecial Weather StatementILNLicking37 min
Jul 17, 10:42 PM EDTSpecial Weather StatementILNAdams, Pike, Scioto48 min
Jul 17, 10:46 PM EDTAreal Flood AdvisoryILNFairfield, Pickaway3 hr
Jul 17, 10:54 PM EDTAreal Flood AdvisoryILNDelaware, Licking3 hr
Jul 18, 4:20 PM EDTSevere Thunderstorm WarningILNClinton, Warren25 min
Jul 18, 4:31 PM EDTSevere Thunderstorm WarningILNClinton, Highland29 min
Jul 18, 4:45 PM EDTSevere Thunderstorm WarningILNBrown45 min
Jul 18, 4:48 PM EDTSevere Thunderstorm WarningILNClinton, Highland27 min
Jul 18, 4:58 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross26 min
Jul 18, 5:01 PM EDTSevere Thunderstorm WarningILNAdams, Scioto44 min
Jul 18, 5:13 PM EDTSpecial Weather StatementILNWarren32 min
Jul 18, 5:19 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren41 min
Jul 18, 5:36 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto24 min
Jul 18, 5:38 PM EDTSpecial Weather StatementILNAdams37 min
Jul 18, 5:42 PM EDTSpecial Weather StatementILNScioto33 min
Jul 18, 5:49 PM EDTSevere Thunderstorm WarningILNAdams, Scioto26 min
Jul 18, 5:59 PM EDTSpecial Weather StatementILNClermont31 min
Jul 18, 6:08 PM EDTSpecial Weather StatementILNPike37 min
Jul 18, 6:23 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland37 min
Jul 18, 7:27 PM EDTSpecial Weather StatementILNAdams, Brown33 min
Jul 18, 7:59 PM EDTSpecial Weather StatementILNAdams31 min

Nearby

Flash Flood Warnings in Ohio, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.